# SDR HEEA107326

- Difficulty date: September 4, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N230H
- Make and model: Bell 230
- Aircraft serial: 23004
- Aircraft time: 3,875 hours
- Engine: Allsn 250C30G2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23053999
- Part serial: CAE898214
- Condition: Power Loss
- Location: Nr 2
- Part time: 3,876 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE NR 2 ENGINE LOST POWER.  PILOT PERFORMED SINGLE ENGINE LANDING.  REPLACED ENGINE ASSEMBLY.
